Alert archive / Georgia / Areal Flood Warnings in 2016
Areal Flood Warning 8, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Sep 2, 2016, 10:12 AM EDT for 10 counties in Georgia. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2016, 10:12 AM EDT (14:12 UTC)
- Expired
- Sep 2, 2016, 7:15 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bleckley County, GA, Dodge County, GA, Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Toombs County, GA, Treutlen County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 11:30 AM EDT | HEAVY RAIN 3.65 | 4 Ssw Nunez, GA | MESONET STATION SWAINSBORO /SWOG1/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WGUS42 KFFC 021412
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 AM EDT FRI SEP 2 2016
GAC023-091-107-163-167-175-279-283-303-319-022315-
/O.NEW.KFFC.FA.W.0008.160902T1412Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WILKINSON GA-BLECKLEY GA-WASHINGTON GA-JOHNSON GA-
TREUTLEN GA-DODGE GA-TOOMBS GA-LAURENS GA-EMANUEL GA-
1012 AM EDT FRI SEP 2 2016
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR...
JEFFERSON COUNTY IN EAST CENTRAL GEORGIA...
SOUTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
EASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...
JOHNSON COUNTY IN EAST CENTRAL GEORGIA...
NORTHEASTERN TREUTLEN COUNTY IN EAST CENTRAL GEORGIA...
NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...
TOOMBS COUNTY IN SOUTHEASTERN GEORGIA...
NORTHERN LAURENS COUNTY IN CENTRAL GEORGIA...
EMANUEL COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 715 PM EDT FRIDAY
* AT 1011 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT HEAVY RAIN WAS FALLING OVER THE AREA. THE HEAVY RAIN WILL
CAUSE FLOODING. TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
3247 8241 3251 8265 3263 8272 3224 8337
3255 8330 3258 8323 3272 8326 3313 8267
3312 8258 3331 8238 3327 8226 3284 8232
3281 8215 3261 8200
$$3 follow-up statements
411
WGUS82 KFFC 021640
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EDT FRI SEP 2 2016
GAC023-091-107-163-167-175-279-283-303-319-022315-
/O.CON.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WILKINSON GA-BLECKLEY GA-WASHINGTON GA-JOHNSON GA-
TREUTLEN GA-DODGE GA-TOOMBS GA-LAURENS GA-EMANUEL GA-
1240 PM EDT FRI SEP 2 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FRIDAY FOR
JEFFERSON...SOUTHEASTERN WILKINSON...EASTERN BLECKLEY...WASHINGTON...
JOHNSON...NORTHEASTERN TREUTLEN...NORTHWESTERN DODGE...TOOMBS...
NORTHERN LAURENS AND EMANUEL COUNTIES...
AT 1236 PM EDT...RADAR ESTIMATES AND AUTOMATED RAIN GAUGES INDICATE
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE OCCURRED OVER THE
WARNED AREA SINCE LAST NIGHT. TROPICAL STORM HERMINE CENTERED OVER
EAST CENTRAL GEORGIA WILL CONTINUE MOVING NORTHEAST TODAY.
NUMEROUS SMALL STREAMS AND CREEKS ARE EXPERIENCING MINOR FLOODING.
TEMPORARY STREET FLOODING AND ROAD PONDING WILL CONTINUE IN SLOW
DRAINAGE AREAS.
THE RAIN FROM HERMINE IS ENDING FROM THE WEST AND WILL EXIT THE
WARNED AREA LATER THIS AFTERNOON. ADDITIONAL RAINFALL AMOUNTS OF
LESS THAN AN INCH CAN BE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
3247 8241 3251 8265 3263 8272 3224 8337
3255 8330 3258 8323 3272 8326 3313 8267
3312 8258 3331 8238 3327 8226 3284 8232
3281 8215 3261 8200
$$
16693
WGUS82 KFFC 021913
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI SEP 2 2016
GAC023-091-175-319-021918-
/O.CAN.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILKINSON GA-BLECKLEY GA-DODGE GA-LAURENS GA-
313 PM EDT FRI SEP 2 2016
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN WILKINSON...
EASTERN BLECKLEY...NORTHWESTERN DODGE AND NORTHERN LAURENS
COUNTIES...
THE HEAVY RAIN HAS ENDED. ONLY SCATTERED SHOWERS ARE POSSIBLE THIS
AFTERNOON WITH NO ADDITIONAL HEAVY RAIN EXPECTED.
LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
3247 8241 3253 8266 3262 8267 3266 8272
3272 8284 3288 8280 3311 8269 3313 8267
3312 8258 3331 8238 3327 8226 3284 8232
3281 8215 3261 8200
$$
GAC107-163-167-279-283-303-022315-
/O.CON.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WASHINGTON GA-JOHNSON GA-TREUTLEN GA-TOOMBS GA-
EMANUEL GA-
313 PM EDT FRI SEP 2 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
JEFFERSON...EASTERN WASHINGTON...JOHNSON...NORTHEASTERN TREUTLEN...
TOOMBS AND EMANUEL COUNTIES...
AT 308 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
FLOODING ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN...WITH ISOLATED REPORTS OF NEAR FOUR INCHES.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
3247 8241 3253 8266 3262 8267 3266 8272
3272 8284 3288 8280 3311 8269 3313 8267
3312 8258 3331 8238 3327 8226 3284 8232
3281 8215 3261 8200
$$012
WGUS82 KFFC 022130
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT FRI SEP 2 2016
GAC107-163-167-279-283-303-022139-
/O.CAN.KFFC.FA.W.0008.000000T0000Z-160902T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON GA-WASHINGTON GA-JOHNSON GA-TREUTLEN GA-TOOMBS GA-
EMANUEL GA-
530 PM EDT FRI SEP 2 2016
...THE FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON...EASTERN
WASHINGTON...JOHNSON...NORTHEASTERN TREUTLEN...TOOMBS AND EMANUEL
COUNTIES...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
A FEW SHOWERS ARE POSSIBLE THIS EVENING...BUT NO ADDITIONAL HEAVY
RAIN IS EXPECTED.
LAT...LON 3235 8225 3217 8218 3191 8223 3197 8248
3247 8241 3253 8266 3262 8267 3266 8272
3272 8284 3288 8280 3311 8269 3313 8267
3312 8258 3331 8238 3327 8226 3284 8232
3281 8215 3261 8200
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 7:39 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Sep 2, 7:39 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 739 AM EDT FRI SEP 2 2016 .PREV DISCUSSION... /Issued 355 AM EDT FRI SEP 2 2016/ LONG TERM /Saturday Night through Thursday/... The long term period begins as a relatively quiet one with continued troughing at the mid levels for most of the state but an impending ridge is poised just to the west. Regardless...over much of the area...we will see very dry mi level air precluding the need for any pops. For the extreme southern sections of the forecast area...there remains a strung out moisture axis but with instability extremely limited and overall forcing minimal...will keep pops nil for now. By Sunday afternoon...deep layer moisture increases ever so slightly and instability increases just enough to warrant isolated shower inclusion in the grids. This is very short lived however as high pressure builds over the region and shunts moisture southward allowing for another long period of rain free conditions. Changes since yesterdays runs include the fact that the mid and upper level ridge now never builds directly over the region but west and south instead. It will still be sufficient to prevent pops through Tue night and increase temps back onto the lower 90s but lower than the mid 90s yesterdays guidance was indicating. Ridge holds strong through mid week but trough does approach by the end of the period accompanies by an associated surface front. Surface front never really looks to approach the area but enough moisture ahead of the front to warrant slight to low end chance pops. Deese && .AVIATION... 12Z Update... Rain bands with Tropical Storm Hermine continue to push into central and east central GA. Growing confidence that MCN/AHN will be impacted by tropical convection with isolated thunderstorms. At this time confidence is too low to put TS in either TAF site. ATL area and CSG will stay mostly dry with just slight chance convection. Cigs are slowly improving and still expect MVFR between 13-17Z. East to northeast winds 10-15kts will prevail through 24Z with gusts to 25-30kts possible, winds will diminish to 5-10 mph overnight and into Saturday. //ATL Confidence...12Z Update... Medium high confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 80 64 87 66 / 80 30 5 5 Atlanta 84 67 86 69 / 40 30 5 5 Blairsville 79 59 83 58 / 30 30 10 10 Cartersville 85 65 88 65 / 30 20 5 5 Columbus 87 70 88 70 / 40 20 10 10 Gainesville 80 65 86 66 / 50 30 5 10 Macon 85 66 86 68 / 80 30 10 10 Rome 88 65 88 65 / 20 20 5 5 Peachtree City 85 65 87 65 / 40 20 5 10 Vidalia 80 68 86 71 / 100 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 AM EDT this morning FOR THE FOLLOWING ZONES: Emanuel...Montgomery...Telfair...Toombs...Treutlen... Wheeler. Flash Flood Watch through Saturday morning FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Crisp...Dodge...Dooly... Emanuel...Glascock...Greene...Hancock...Houston...Jefferson... Johnson...Jones...Laurens...Montgomery...Oglethorpe...Pulaski... Putnam...Taliaferro...Telfair...Toombs...Treutlen...Twiggs... Warren...Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Tropical Storm Warning FOR THE FOLLOWING ZONES: Bleckley... Crisp...Dodge...Dooly...Emanuel...Glascock...Houston... Jefferson...Johnson...Laurens...Macon...Montgomery...Peach... Pulaski...Schley...Sumter...Telfair...Toombs...Treutlen... Twiggs...Washington...Wheeler...Wilcox...Wilkinson. && SHORT TERM... AVIATION...
Hazardous weather outlook, Sep 2, 5:42 AM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 AM EDT FRI SEP 2 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082- 089>091-102-103-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-DADE-DAWSON-DEKALB-DOUGLAS-FANNIN-FAYETTE-FLOYD-FORSYTH- GILMER-GORDON-GREENE-GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD- HENRY-JACKSON-JASPER-JONES-LAMAR-LUMPKIN-MADISON-MARION- MERIWETHER-MONROE-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON- OCONEE-OGLETHORPE-PAULDING-PICKENS-PIKE-POLK-PUTNAM-ROCKDALE- SOUTH FULTON-SPALDING-STEWART-TALBOT-TALIAFERRO-TAYLOR-TOWNS- TROUP-UNION-UPSON-WALKER-WALTON-WARREN-WEBSTER-WHITE-WHITFIELD- WILKES- 542 AM EDT FRI SEP 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... IMPACTS FROM TROPICAL STORM HERMINE WILL BRING GUSTY WINDS AND HEAVY RAIN TO PORTIONS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA EAST OF ATHENS AND MACON. THE ACTUAL TRACK OF HERMINE WILL GREATLY AFFECT THE FORECAST. ADDITIONAL INFORMATION CAN BE FOUND IN THE HURRICANE LOCAL STATEMENT.../ATLHLSFFC/. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. GAZ074>076-083>086-092>098-104>113-030945- BLECKLEY-CRISP-DODGE-DOOLY-EMANUEL-GLASCOCK-HOUSTON-JEFFERSON- JOHNSON-LAURENS-MACON-MONTGOMERY-PEACH-PULASKI-SCHLEY-SUMTER- TELFAIR-TOOMBS-TREUTLEN-TWIGGS-WASHINGTON-WHEELER-WILCOX- WILKINSON- 542 AM EDT FRI SEP 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A TROPICAL STORM WARNING IS IN EFFECT THROUGH 8 PM TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. WEATHER HAZARDS EXPECTED... TROPICAL STORM FORCE WINDS AND HEAVY RAIN CAN BE EXPECTED. ISOLATED TORNADOES AND FLOODING WILL ALSO BE POSSIBLE. ADDITIONAL INFORMATION CAN BE FOUND IN THE HURRICANE LOCAL STATEMENT.../ATLHLSFFC/. WE ENCOURAGE EVERYONE TO STAY TUNED TO UPDATES ON THIS DEVELOPING SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Sep 2, 8:16 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 AM EDT FRI SEP 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM NON-TSTM WND GST 3 ENE EASTMAN 32.21N 83.13W
09/02/2016 M39 MPH DODGE GA AWOS
AWOS STATION EASTMAN /EZM/.
0603 AM NON-TSTM WND GST LITTLE OCMULGEE STATE P 32.09N 82.88W
09/02/2016 M35 MPH WHEELER GA MESONET
MESONET STATION LITTLE OCMULGEE STATE PARK
/MRAG1/.
0515 AM NON-TSTM WND GST 2 N CORDELE 31.99N 83.77W
09/02/2016 M33 MPH CRISP GA AWOS
AWOS STATION CORDELE /CKF/.
0755 AM NON-TSTM WND GST 3 WNW SANTA CLAUS 32.19N 82.37W
09/02/2016 M33 MPH TOOMBS GA AWOS
AWOS STATION VIDALIA /VDI/.
0755 AM NON-TSTM WND GST 5 ENE DUDLEY 32.56N 83.00W
09/02/2016 M32 MPH LAURENS GA AWOS
AWOS STATION DUBLIN /DBN/.
0718 AM NON-TSTM WND GST MIDDLE GEORGIA REGIONAL 32.69N 83.65W
09/02/2016 M32 MPH BIBB GA ASOS
ASOS STATION MIDDLE GEORGIA REGIONAL ARPT
/MCN/.
0735 AM NON-TSTM WND GST 3 WNW SWAINSBORO 32.61N 82.38W
09/02/2016 M29 MPH EMANUEL GA AWOS
AWOS STATION SWAINSBORO /SBO/.
&&
NWS PEACHTREE CITY GA
IRIS SYSTEMLocal storm report, Sep 2, 9:19 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TROPICAL STORM EASTMAN 32.20N 83.18W
09/02/2016 DODGE GA EMERGENCY MNGR
THE DODGE COUNTY EM REPORTED A FEW TREES CAME DOWN DUE
TO THE HEAVY RAIN AND GUSTY WINDS.
&&
EVENT NUMBER FFC1600601
GEOLocal storm report, Sep 2, 9:25 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM TROPICAL STORM 2 SW EASTMAN 32.18N 83.20W
09/02/2016 DODGE GA BROADCAST MEDIA
POWERLINES WERE REPORTED DOWN ALONG HIGHWAY 87 VIA
GDOT.
&&
EVENT NUMBER FFC1600602
GEOLocal storm report, Sep 2, 9:28 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM TROPICAL STORM CORDELE 31.96N 83.78W
09/02/2016 CRISP GA EMERGENCY MNGR
CRISP COUNTY HAS SEVERAL TREES DOWN ALONG WITH SOME
POWER OUTAGES.
&&
EVENT NUMBER FFC1600603
GEOLocal storm report, Sep 2, 9:30 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TROPICAL STORM 2 NNW OWENSBORO 31.91N 83.44W
09/02/2016 WILCOX GA DEPT OF HIGHWAYS
TREES DOWN ACROSS CRAWFORD ROAD BLOCKING BOTH LANES
&&
EVENT NUMBER FFC1600604
KSLocal storm report, Sep 2, 10:06 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EDT FRI SEP 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM TROPICAL STORM LITTLE OCMULGEE STATE P 32.09N 82.88W
09/02/2016 M39 MPH WHEELER GA MESONET
MESONET STATION LITTLE OCMULGEE STATE PARK
/MRAG1/. WIND GUST
0955 AM TROPICAL STORM 3 WNW SWAINSBORO 32.61N 82.38W
09/02/2016 M37 MPH EMANUEL GA AWOS
AWOS STATION SWAINSBORO /SBO/. WIND GUST
0855 AM TROPICAL STORM 3 WNW SANTA CLAUS 32.19N 82.37W
09/02/2016 M35 MPH TOOMBS GA AWOS
AWOS STATION VIDALIA /VDI/. WIND GUST
0855 AM TROPICAL STORM 5 ENE DUDLEY 32.56N 83.00W
09/02/2016 M33 MPH LAURENS GA AWOS
AWOS STATION DUBLIN /DBN/. WIND GUST
0755 AM TROPICAL STORM 3 SSE MIAMI VALLEY 32.51N 83.77W
09/02/2016 M28 MPH PEACH GA AWOS
AWOS STATION PERRY /PXE/. WIND GUST
0714 AM TROPICAL STORM 1 WNW ROBINS AIR FORCE 32.63N 83.60W
09/02/2016 M28 MPH HOUSTON GA AWOS
AWOS STATION 1 WNW ROBINS AIR FORCE BASE
/WRB/. WIND GUST
0805 AM TROPICAL STORM 2 NNE FLINT RIVER WMA 32.17N 83.97W
09/02/2016 M27 MPH DOOLY GA MESONET
MESONET STATION 1 NE FLINT RIVER WMA
/BYRG1/. WIND GUST
0735 AM TROPICAL STORM 3 W NEW ERA 32.11N 84.19W
09/02/2016 M26 MPH SUMTER GA AWOS
AWOS STATION SOUTHER FIELD AIRPORT /ACJ/. WIND GUST
&&
NWS PEACHTREE CITY GA
IRIS SYSTEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:19 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 6 hr |
| Sep 2, 2:48 AM EDT | Special Weather Statement | FFC | DeKalb | 42 min |
| Sep 2, 3:35 AM EDT | Special Weather Statement | FFC | DeKalb | 55 min |
| Sep 2, 8:58 AM EDT | Areal Flood Warning | FFC | Dodge, Laurens, Montgomery, Pulaski, Telfair, Toombs and 3 more | 9 hr |
Nearby
Areal Flood Warnings in Georgia, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.